# SDR AALA201506259003

- Difficulty date: June 22, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 16,369 hours, 13,758 cycles
- Engine: Ge CF3410E6
- Engine time: 16,368 hours, 13,756 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF3410E
- Part serial: 994447
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 16,368 hours, 13,756 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

FLIGHT 2135 EN-ROUTE, DIRTY SOCK SMELL ON TAKEOFF.  ONLY COULD BE SMELLED IN FLIGHT DECK.  FLIGHT ATTENDANT DID NOT SMELL ANYTHING ON MAIN CABIN.  PACKS 1 & 2 ON, ENG BLEED ON, APU WAS OFF.  AT REDUCTION OF POWER 1000 FEET SMELL WENT AWAY.  THE FLIGHT RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  FOUND ENG NR 1 WETTED WITH OIL.  SEE LP 1285192 FOR ENG CHANGE INFORMATION.  AFTER ENG CHANGE COMPLIED WITH JC 43L00072001, 43L00021001, 43L00072001, 43L00021001, 43L00036002 & 43T40072004.  ALSO REPLACED RECIRCULATION FILTERS IAW AMM 21-24-02 & CABIN SUPPLY DUCT ITEM 30 ON IPC 21-24-03 FIG 01.
